Since starting Plavix my macular degeneration has worsened.
20 Apr 2010
Ocular side effects have been extremely rare. Cataracts or conjunctivitis have been reported in 1.0% to 2.5% of patients, although the relationship to drug therapy has not been established. These adverse events occurred at similar rates in patients treated with aspirin in controlled trial
However this link may be of interest... I am not sure how reliable it is.
- Plavix Information for Consumers
- Plavix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plavix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hi, I see a specialist because I am considered a glaucoma suspect and my doctor asked me if anyone in my family had macular degeneration. He said he ...
3 answers • 5 Sep 2012
if she begins to take coumadin that it will increase the chance of bleeding in her one "good" eye. Are there any studies with regards to ...
0 answers • 21 Jan 2013
... taking a eye vitamin called equate which to me looks like gargage. I have been researching other eye vitamins such as bausch and lomb, visivite, ...
2 answers • 10 May 2013
Should one experience a macular injection itself? In other words, should one experience a brief flooding in the eye followed by a brief blindness ...
1 answer • 26 Nov 2013
One eye has a "bubble" of fluid in front of the macula causing straight lines to look like they have a curve in them. As the bubble ...
0 answers • 26 Feb 2015